# SDR HALA208082000386

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 23,525 hours, 29,939 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ABOUT 1200 FT. EMERGENCY POWER CAME ON IN FLT, DURING SHORT FINAL,  PERFORMED OPS TEST OF EPCU IAW AMM 24-21-02-700-801. OPS CHECKED OK, OK FOR SERVICE.
